# SDR UPS804256

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A 4 INCH CRACK IN THE WEB AT THE COURIER SUBFLOOR AT STATION 008 RBL 46.  MAINTENANCE STOP DRILLED THE CRACK AND REPAIRED THE WEB PER SRM 53-3-3 AND 53-2-0.
